Advertisement

If I get diarrhea while I'm taking Ketek, can I take Imodium?

If you get diarrhea while taking the antibiotic Ketek (telithromycin), you shouldn't take Imodium or any other diarrhea medicine without checking with your doctor -- and you should call your doctor right away. Getting diarrhea while you're taking an antibiotic like Ketek may mean that you have a new infection.

Continue Learning about Antibiotic

Do I Need an Antibiotic?
Do I Need an Antibiotic?
If you’ve got a fever and you’re coughing, congested or battling a sore throat, chances are you’re also missing work, losing sleep—and running out of ...
Read More
FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
Is there a generic version of Baciguent (bacitracin)?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
There is a generic version of Baciguent (bacitracin). It is an inexpensive over-the-counter (OTC) me...
More Answers
Should I give my child antibiotics for a viral infection?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Antibiotics should not be given for viral infections. Antibiotics are effective against bacteria...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.